# SDR ZW0A0210001

- Difficulty date: September 25, 2002
- Submitted: September 26, 2002
- Operation: Air carrier
- Aircraft: N925TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49357
- Aircraft time: 40,741 hours, 31,024 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 58222
- Condition: Discharged
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ESCAPE PATH LIGHTING IN THE FIRST CLASS SECTION CAME ON IN FLIGHT AND STAYED ON WITH SWITCH IN ARM POSITION. REPLACED THE POWER SUPPLY FOR FIRST CLASS.
